PDA

View Full Version : sub detox or cold turkey for heroin and work.



pdxninja
08-02-2008, 10:58 PM
for the longest time id been using oc, morphine and poppy tea on a daily basis, until about 3 months ago i was introduced to heroin. its been a rollercoaster of highs and lows but id really like to get off of it. the only problem is i have a job.

i have enough suboxone to last a while, but the only thing that scares me is that the first few times ive tried it i had horrible results of precipitated wd. first time i waited 12 hours and dosed 4mg, second time around 20-22 hours dosed 4 mg and then threw up after having the subs under my tongue for about 5 minutes. i felt like i was at least somewhat wd the first time i tried subs and DEFINITE wd the second time i tried the subs but extreme physical agony and anxiety followed

should i tough it out and wait for the subs to finally work and do a 10 day sub detox/taper? will the wds from the subs put me out for work?

or would yall suggest using my paid time off for going cold turkey? (i can use 8 days or so,)

at the time i was doing about a gram of high quality portland tar. now im doing about .3-.4g a day.
(i used to brown my h but that stopped working and now i wetline it)

ive heard that after the sub detox you will have some wd's, what im trying to avoid here is having unplanned time off from work.

also i have klonopin to help make things easier (also a stash of immodium, dxm, hash, cyclobenzaprine, aspirin, and diphenhydramine)

thanks everybody

Mayo
08-02-2008, 11:30 PM
At your current dose and ROA, 8 days will (should) be enough for CT, just have to deal with cravings then. (maybe sleep probs too).

Can you taper the H any more?

I can't speak about a sub taper from experience, so I won't at all.

Anyway, tolerance for w/d is highly variable. And a taper down using something you can taper with is almost always the best plan IMO.

EDIT: what I mean is, I couldn't taper enough with H, I had to use something I didn't crave.

pdxninja
08-02-2008, 11:48 PM
At your current dose and ROA, 8 days will (should) be enough for CT, just have to deal with cravings then. (maybe sleep probs too).

Can you taper the H any more?




i probably could taper more, its just that i feel hella stress and anxiety every day about getting pinched eventually and having to support both mine and my girls habit (she does like a .1 a day tho its not much of a biggie) sometimes i feel anxiety after i dose now, its strange.

also i just feel my health has been declining a lot. weight loss, i dont eat very often, pooping problems, etc..

bigNasty
08-03-2008, 02:01 AM
can you still get OC? I'd say use the 1/3 or 1/4 every 3 days method thats somewhere on this board. I think thats what it is. Or just use 10mg less everyday til you get down to 10 or 20 and then go CT maybe on a friday or whenever you have a few days off work. Then use the hash and klonopin for anxiety and insomnia

The_Highwayman
08-03-2008, 05:43 AM
I feel bad for you and anyone that sub didn't work for because I was lucky enough that it worked wonders for me....anytime I used H or oxy....I was able to dose sub at like 16 mgs at the latest 12 hours later ( sometimes even 8 hourd) with super results...not sure if your doing it right or maybe it just isn't for you..I kicked CT once and that was enough for me to never EVER do it again..call me what you want but ifI knew I was gonna kick by choice ir not I made sure I moved heaven and hell to have eith a H taper, methadone or some form of sub ready either 'boxone or buprenex..I wish I could give you better afvice than CT sucks and for me, at least, I would avoid it at all costs......

SHELLEY
08-03-2008, 06:41 AM
id rather cold turkey than ever put bupe in any form
into my body again
did you know that for 1 in 100 people it actually makes w/d worse
even when used correctly??
i took an 8mg sub my 2nd day off heroin (i was SURELY in w/d)
and it was the same sick + seizures and uncontrollable shakes
maybe the shit doens't work with your body...

pdxninja
08-03-2008, 11:47 AM
id rather cold turkey than ever put bupe in any form
into my body again
did you know that for 1 in 100 people it actually makes w/d worse
even when used correctly??
i took an 8mg sub my 2nd day off heroin (i was SURELY in w/d)
and it was the same sick + seizures and uncontrollable shakes
maybe the shit doens't work with your body...
now the weird thing is. is that i have had a positive bupe experience, i used to use bupe to stave off oxy withdrawals. and i thought the shit was awesome cause i could dose like 8 hours later, it lasted me half a day, and after a few days i was using crumbs to maintain. it seems h has changed my body chemistry :\
i WISH i could get oc to taper, shits too damned expensive( right now i can only find 80s for 60). before i switched to h i would use 150mg a day and even with a 30mg for 12$ hook (now in rehab) it was getting expensive.

blackdog
08-03-2008, 02:22 PM
ok peeps listen,
theres alot of misinfo about whats what, when it comes to this shite.
suboxone,subutex,bufenorphine,bufenex,blah blah blah......blah
yeah well one of the main things here is that some of dis stuff comes with naltraxone or whatever it is that strips yer receptors of any and all opiates and throws yah into immediate w/d's where is candy? I've been there and i've done that. no thank you please.
peace
dawg,

runormal
08-03-2008, 03:15 PM
When i first started subs i threw up from taking too much on day two also. Maybe try 1 or 2mg dosing at a time, until you feel stable ... the less you take the less you'll have to taper off - ZenPunk's detox diary had her sub dosing schedule for 16 days (i think) which is manageable - if the subs work for you of course. good luck!

oxymoronluvr
08-03-2008, 11:25 PM
the best advice i could give you is to find a clinical opiate withdrawl scale and get it printed. stop using. get sick. wait till u score high enough on the scale by having someone judge your w/d pref someone who knows about opaite w/d. and then induct on subs.

i found one here for you on that naabt site. thats the exact form my girls doctor used to induct her on subs.

http://rds.yahoo.com/_ylt=A0geu547hJZIqYABNr9XNyoA;_ylu=X3oDMTBybnZlZnR lBHNlYwNzcgRwb3MDMQRjb2xvA2FjMgR2dGlkAw--/SIG=12gms5d7v/EXP=1217910203/**http%3a//www.naabt.org/documents/COWS_induction_flow_sheet.pdf

also use the precp w/d sheet here, i found that on that naabt site too http://www.naabt.org/documents/NAABT_PrecipWD.pdf

and also naloxone is only active in the blood. that sheet from the naabt site explains why you went into precp w/d. the subs fight for the spots on the brain and the subs actually rip the opiates off of your receptors thats what causes precp w/d not the naloxone. thats a common misconception that people have from what i have read so far on that link. the subs will always win. so the ultimate goal is not to have any opiates on your receptors when you induct that way no opiates get ripped off and in return, you dont get sick. so the longer you go w/o using and in w/d the better more smoother induction you will endure.

jonny-5
08-03-2008, 11:46 PM
switching from oxy to subs will be a positive experience, but heroin is stronger, and you will feel sick for the first 2 days. this is what i suggest, it works for me and i know chopstix does it too.

i wait until im feeling sick, not in full blown wds, but as sick as i can stand and still knowing im going to have at least a little bit of precipitated withdrawls. take a small amount, 4 mg or less, and wait for it to kick in, about 45 min to an hour. this is about the amount of time it takes me to cop, which i do i go out and cop a 20 and it will take away the precip wds and make me feel better. i use the 20 like i normally would have, then the next morning when i wake up i take the suboxone, usually about 6 mg. you will not feel 100% on this day, but you will not feel unbearably bad. since you work, its best to do this on the weekend. each day from then on you will feel better and better, and everything should be cool. im prescribed subs and i dose 2x a day, so over the next few days i taper down to 4 mg a day, since you are using it for detox and dont plan on continuing you should plan to taper lower and do about a 10 day detox. ive done that before and its worked great, but the last few times i just continued to take the subs.

this way really does work for me, i know everyone is different but the fact that i know a few other people who have successfully done it makes me pretty confident that it should work for most people.

hope that helps.

pdxninja
08-04-2008, 12:18 AM
johnny-5 method
hope that helps.

i read your method somewhere else here on the sub board and ive considered doing it. i know this is a bad idea when detoxing but i plan on keeping some dope around, probably in possession of my girl because she has better control i always just feel comfortable having something. plus i want to detox to become a chipper.

i love opis too much to quit entirely. but its not a lifestyle for me. hustlin to stay well every day is stresssssful. heh man i probably sound like im full of conflicting messages about what i want. ugh.

but yea the jonny-5 method definitely intrigued me. it took a lot of dope to make me feel better though the last time i went through precip wd. but then again my tolerance was ginormous.

jonny-5
08-04-2008, 12:31 AM
but yea the jonny-5 method definitely intrigued me.

i like the method, but im sure it was thought of before me so i wouldnt feel comfortable with it being called that :).

pdxninja
08-04-2008, 12:56 AM
i like the method, but im sure it was thought of before me so i wouldnt feel comfortable with it being called that :).
how about bupe'n'dope :)